1. All Departments
  2. Pharmacy, Health & Beauty
  3. Health
  4. Medicine Cabinet
  5. Pain Relief

Member's Mark Ibuprofen Softgels, 200mg (400 ct.)

by Member's Mark |
Item # 980145725
|
Model # FG003937 |

Product Details

Why We Love This

This handy pack of 400 Ibuprofen softgels packs quick and effective relief from minor pains, without any unpleasant aftertaste.

About this item

  • Easy-to-swallow
  • No bad aftertaste
  • Eases minor headaches, toothaches, backaches, and aching muscles.
  • Reduce fever
  • Helps relieve symptoms of arthritis, occasional cold and menstrual cramps
  • A must-have for yout medicine cabinet
  • Comapres to Advil® Liqui-Gels® active ingredient
current price: $13.38
Online
In stock
Free shipping
Pick it up
Select a club

Description

Even a slight headache or cramp can slow down your day. Make them go away quickly Member's Mark Ibuprofen Softgels, comparable to the active ingredient in Advil® Liqui-Gels®. These easy-to-swallow pain relief capsules (200mg) come in a handy 400-count bottle, making them an invaluable addition to almost any medicine cabinet. Get quick and and effective pain relief from headaches, toothache and aching muscles. Plus, reduce pain related to arthritis and menstrual cramps. These coated soft gels that don't leave a chalky after taste in your mouth. So, get pain out of your way and reclaim your day!

We are so confident you will be delighted with your Member's Mark purchase that we promise to refund or replace any item you find unsatisfactory. We aim to delight all our members and would love to hear about your discoveries! Call us at: 1-888-301-0332 (toll-free), 8am -5pm CST Monday -Friday.

Member reviews & questions